Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Increased dose of Paxil. Dizziness, no interest in sex, weight gain. How to wean off?

Hi, i have been taking Paxil for about 15 years. I am currently taking 40mg, I began with 20 mg but have progressed to 40mg for the past 5 months. I would really like to switch to something else with less side effects,namely: Zaps, dizziness ,no interest in sex, and weight gain . I have atteped to get off the paxil 3 times, weaning off but it was horrible. I know I need something to help with my depression but so afraid to try something new until I have done some research. Any advice on where to begin will be greatly appreciated. nomorezaps please
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi welcome to Health care magic forum.

Thanks for calling.

It appears that you have increased the dose by your own self. The side effects might be due to increasing the dose from 20 to 40 at a stretch. regarding the treatment with the drugs like Paxil you should strictly follow the doctors advise .

So i advise you to consult your doctor for exact dosing of the drug.

As an alternative you can opt our premium service GET AN ANSWER NOW where you can approach the doctor directly and clear your doubts. Thanks
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor